# SDR FDEA200903110885

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UNDER FLOOR, CENTER WING UPPER SKIN SURFACE FOUND CORROSION AT STA 1229, X = -25.  COMPLIED WITH E.A. 1-5710-127476.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
